# SDR CKSA97569

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CRACKS NOTED IN RIB 5 AND 6 EMANATING FROM WEB CUTOUT DOWN WEB AND ACROSS LOWER RIB FLANGE TO EDGE.  INSTALLED REPAIR IAW L1011 SRM 57-51-00 FIG 812.  C-CHECK WORK CARD NUMBER 05-57-1006.  NON-ROUTINE TASK CARD NUMBER 002638.
